# SDR MASA200602280

- Difficulty date: September 14, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 4,834 hours, 3,487 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: S672002
- Part serial: 54331059
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 4,858 hours, 3,527 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2831 PHX - CAPTAIN REPORTED GLD CAUTION MSG IN FLIGHT W/RAD-ATL AT 0.  MX PLACED RAD-ALT ON MEL.  ACFT CONTINUED OPERATIONS.  MX R2 ANTENNA.
